@article{(Open Science Index):https://publications.waset.org/pdf/2210,
	  title     = {A Sandwich-type Theorem with Applications to Univalent Functions},
	  author    = {Sukhwinder Singh Billing and  Sushma Gupta and  Sukhjit Singh Dhaliwal},
	  country	= {},
	  institution	= {},
	  abstract     = {In the present paper, we obtain a sandwich-type theorem.
As applications of our main result, we discuss the univalence
and starlikeness of analytic functions in terms of certain differential
subordinations and differential inequalities.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {3},
	  number    = {9},
	  year      = {2009},
	  pages     = {751 - 756},
	  ee        = {https://publications.waset.org/pdf/2210},
	  url   	= {https://publications.waset.org/vol/33},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 33, 2009},
	}